# SDR CA071214010

- Difficulty date: December 14, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 1,087 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 7603 · Power Lever
- Part: Rod End
- Part number: A9333
- Condition: Separated
- Location: Throttle Control
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ENGINE HAD HIGH IDLE, TRYED TO ADJUST AND WAS UNABLE TO BRING IDLE BELOW 64 PERCENT ENG RPM. INSPECTED THROTTLE LINKAGE AND FOUND ROD END BRG OUTER HOUSING SEPARATED FROM STAKED IN SPHERICAL BEARING. POSSIBLE LOST OF ENGINE CONTROL UNDER QUICK POWER CHANGES. REPLACED ROD END AND RECTIFIED DEFECT. (TC NR 20071214010)
